# SDR SWAA2025061774865

- Difficulty date: May 24, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON FCB FWD SHIELD NUT PLATES BS420 TO BS440 RBL24 WL156.   REMOVED AND INSTALLED NEW FCB FWD SHIELD BS420 TO BS440 RBL24 WL156 P/N 143A8126-21 LOT: 1603244-7 IAW 51-40-02-0G-0 AND DWG 143A0080.
